L. ROMICS, M.D.
To the editor: We read with great interest the brief report of Durrington and associates (1) on the joint occurrence of severe hypertriglyceridemia and pancytopenia.
A 34-year-old woman followed by us for 9 years has thrombocytopenia, leukopenia, and, occasionally, anemia. Her mother has type V hyperlipoproteinemia. Of her father we know only that he took Clofibrate at one time, was obese, and died at age 56 from myocardial infarction; we had not examined him.
The abdominal pains of the patient started at the age of 15 and have persisted with variable intensity since then. A low-fat diet considerably reduces her
Learn more about subscription options.
Register Now for a free account.
ROMICS L. Hypertriglyceridemia Associated with Thrombocytopenia and Lipoprotein Lipase Deficiency. Ann Intern Med. 1981;95:660–661. doi: 10.7326/0003-4819-95-5-660_2
Download citation file:
Published: Ann Intern Med. 1981;95(5):660-661.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only